# SDR RAIA951023

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: HTE860028
- Condition: Failed
- Location: Lt Engine
- Part time: 2,292 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEC - FLT 7291 - LEFT OIL COOLER FLAP STUCK OPEN.  MAINTENANCE REPLACED LEFT OIL COOLER ACTUATOR.  SYSTEM CHECK GOOD.  (M)
